Aa
Aa
A
A
A
Close
Avatar universal

Sudden Dizzyness at Night? Not enough food?

the other night i went to bid and was getting very dizzy. My HR and Bp were ok from what i remember.  I had been sick that day and barely ate at but 1000 calories, 400 of which consisted of gatorade.  I feel a sleep dizzy and woke back up, then had a 330 calorie pb&j and fell back asleep.  No issues in the morning.  I also had only about 12-18 hours of sleep over 2-3 nights.

anyone can comment on that? (if it makes any difference, that day i took xanax for the first time a few hours before i went to bed
2 Responses
4851940 tn?1515694593
It is likely that this was a reaction to the Xanax.  If this has not been prescribed to you by your doctor, do NOT take any more.  A lot of medicines purchased over the internet are not always what they say, and also can contain potentially dangerous substances.

Gatorade is a sports drink and apart from a lot of sugar, I do not know what other nutritional value it has.

Make sure that you eat sensibly - a proper nutritional and well balanced diet that consists of fresh fruit and vegetables and lots of water.  Getting dehydrated can also cause dizziness.  

You can still lose weight by eating healthily without calorie counting and by making good choices of food to eat.  For example boiled potatoes instead of fries; a piece of fruit instead of a chocolate bar.  Also reducing your portion sizes will help too.  Any form of exercise will help with weight loss even if you just go for a short walk every day and as you build up your stamina you can go for a longer and faster walk.

Losing 1-2 pounds a week is a healthy way of losing weight.  If you do starve yourself, you will only put it all back on quickly once you start to eat like you used to.

There is a lot of free healthy recipes on the web to help you make some changes to your diet to help you lose weight.

The important thing is every diet will work, if you stick at it.  You can have a piece of chocolate, wine, etc., but this need to be eaten in moderation.
Avatar universal
Check the side affects of the Xanax, it sure could be that. It could also be the lack of protein. Peanut butter is a good cure for that, and it sounds like it worked.
Have an Answer?

You are reading content posted in the General Health Community

Top General Health Answerers
363281 tn?1590104173
Nelson, New Zealand
1756321 tn?1547095325
Queensland, Australia
19694731 tn?1482849837
AL
80052 tn?1550343332
way off the beaten track!, BC
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Discharge often isn't normal, and could mean an infection or an STD.
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.